# SDR AALA201712279054

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 131CG IN FORWARD CARGO COMPARTMENT. PERFORMED VISUAL INSPECTION AND TAP TEST ON FLOOR PANEL 131CG AND DID NOT FIND DELAMINATION, ONLY DAMAGE TO PUTTING COMPOUND ALONG EDGE PER NTM 51-10-03. REPAIRED PER IRM 9701 REVISION G., PARAGRAPH 10.
